Alert archive / Texas / Flash Flood Warnings in 2015

Flash Flood Warning 79, NWS Houston/Galveston, TX

May 30, 2015Harris County, Montgomery County, Texas

NWS Houston/Galveston, TX issued this flash flood warning at May 30, 2015, 4:37 PM CDT for Harris County, Montgomery County, Texas. It was in force for 113 min. 2 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
May 30, 2015, 4:37 PM CDT (21:37 UTC)
Expired
May 30, 2015, 6:30 PM CDT
In force
113 min
Issued by
NWS Houston/Galveston, TX
Area
Storm-based polygon
Flood severity
None

Counties Harris County, TX, Montgomery County, TX

The radar

The Houston radar (KHGX), 60 km from the middle of the area, began a volume at 21:36 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
May 30, 4:54 PM CDTFLASH FLOODSpring, TXWATER 1.5 FEET DEEP AT ALDINE WESTFIELD AND PEMBROKE SPRINGS DR
May 30, 4:58 PM CDTFLASH FLOODKingwood, TXSTREET FLOODING REPORTED IN KINGWOOD

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this flash flood warning; the first came 17 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Lake Charles Mun, LA (KLCH), launched 12:00Z, 9.6 hours before the alert went out and 200 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Lake Charles Mun, LA at 12:00Z on 2015-05-30Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 2095 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Lake Charles Mun, LA at 12:00Z on 2015-05-30The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -4 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
2095 J/kg
Mixed-layer CIN
-6 J/kg
Mixed-layer LCL
682 m above ground
0-6 km bulk shear
9 kt
0-1 km storm-relative helicity
-4 m²/s²
0-3 km storm-relative helicity
20 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

424 
WGUS54 KHGX 302137
FFWHGX
TXC201-339-302330-
/O.NEW.KHGX.FF.W.0079.150530T2137Z-150530T2330Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE HOUSTON/GALVESTON TX
437 PM CDT SAT MAY 30 2015

THE NATIONAL WEATHER SERVICE IN LEAGUE CITY  HAS ISSUED A

* FLASH FLOOD WARNING FOR...
  NORTHEASTERN HARRIS COUNTY IN SOUTHEASTERN TEXAS...
  SOUTHEASTERN MONTGOMERY COUNTY IN SOUTHEASTERN TEXAS...

* UNTIL 630 PM CDT
    
* AT 432 PM CDT...DOPPLER RADAR INDICATED RAINFALL RATES HAVE 
  INCREASED TO 2 TO 4 INCHES PER HOUR IN SOME LOCATIONS. THESE RATES 
  WILL PRODUCE FLASH FLOODING ESPECIALLY IN METRO STREETS...CREEKS 
  AND BAYOUS. CYPRESS CREEK IS CURRENTLY SEEING SOME OF THESE HIGHER 
  RATES. DO NOT DRIVE ACROSS WATER COVERED ROADS! YOU CAN LOSE YOUR 
  LIFE! FLASH FLOODING IS EXPECTED TO BEGIN SHORTLY.

* SOME LOCATIONS THAT WILL EXPERIENCE FLOODING INCLUDE...
  HUMBLE...JERSEY VILLAGE...SPRING BRANCH WEST...GREATER
  GREENSPOINT...ADDICKS PARK TEN...NORTHERN GREATER HEIGHTS...
  SPRING...KINGWOOD...NORTHSIDE / NORTHLINE...ALDINE...SPRING BRANCH
  NORTH...SPRING VALLEY...NEAR NORTHSIDE HOUSTON...THE WOODLANDS...
  OAK RIDGE NORTH...SHENANDOAH...SPLENDORA...PATTON VILLAGE...ROMAN
  FOREST AND WOODBRANCH.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

MOVE TO HIGHER GROUND NOW. ACT QUICKLY TO PROTECT YOUR LIFE.

&&

LAT...LON 2982 9515 2979 9546 2979 9566 3022 9542
      3022 9520 3021 9512 3003 9506

$$
1 follow-up statement
668 
WGUS74 KHGX 302337
FFSHGX

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE HOUSTON/GALVESTON TX
637 PM CDT SAT MAY 30 2015

TXC201-339-302342-
/O.EXP.KHGX.FF.W.0079.000000T0000Z-150530T2330Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
HARRIS TX-MONTGOMERY TX-
637 PM CDT SAT MAY 30 2015

...THE FLASH FLOOD WARNING FOR NORTHEASTERN HARRIS AND SOUTHEASTERN
MONTGOMERY COUNTIES HAS EXPIRED...

HEAVY RAIN HAS PUSHED SOUTH OF THE WARNING AREA. WATER IS STARTING 
TO RECEDE BUT MOTORISTS ARE URGED NOT TO DRIVE INTO FLOODED ROADS. 
PLEASE CONTINUE TO HEED ANY ROAD CLOSURES.

ANOTHER CLUSTER OF STORMS IS BEING MONITORED IN SOUTHERN MONTGOMERY 
AND WALLER COUNTIES THAT ARE CURRENTLY MOVING TOWARD THE AREA. 
ANOTHER FLASH FLOOD WARNING MAY BE ISSUED WITHIN THE HOUR SHOULD 
THEIR INTENSITY REMAIN STRONG.

LAT...LON 2982 9515 2979 9546 2979 9566 3022 9542
      3022 9520 3021 9512 3003 9506

$$

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Houston/Galveston, TX wrote its last area forecast discussion before this flash flood warning went out at May 30, 2:55 PM CDT, 1 hour 42 minutes earlier.

Area forecast discussion, May 30, 2:55 PM CDT, 1 hour 42 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE HOUSTON/GALVESTON TX
255 PM CDT SAT MAY 30 2015

...FLASH FLOOD WATCH IN EFFECT THROUGH TONIGHT...

.MESOANALYSIS...
19Z ANALYSIS...VIS SATELLITE IMAGERY SHOWS SEA BREEZE BOUNDARY
PUSHING INLAND FROM HOUSTON TO VICTORIA. THERE IS ALSO A FRONTAL
BOUNDARY PUSHING THROUGH C TX NOW THROUGH WACO/TEMPLE AREAS. VIS
SATELLITE ALSO SHOWS AREAS OF ENHANCED CU DEVELOPMENT FROM
COLUMBUS TO CONROE WITH ANOTHER AREA POSSIBLY ALONG AN OLD OUTFLOW
BOUNDARY FROM CROCKETT TO COLLEGE STATION AND THEN NEAR SAN
ANTONIO. WATER VAPOR IMAGERY SHOWS SHORT WAVE TROUGH MOVING
THROUGH N C TX AND W TX WHICH HAS ALREADY INITIATED CONVECTION
DOWN ALONG THE RIO GRANDE. CONVECTION ALONG THE OUT FLOW OVER C TX
AND HILL COUNTRY LOOKS TO BE GETTING SOME ENHANCEMENT FROM
ASSOCIATED LIFT. SATELLITE DERIVED PRECIP WATER VALUES RANGE FROM
1.6 TO 1.7 INCHES IN THE AREAS OF ENHANCED CONVECTION. SPC
MESOANALYSIS SHOWS INSTABILITY BUILDING UP TO AROUND 3000 J/KG
OVER THE AREA WITH VERY LITTLE CIN. CHANGES IN CAPE/CIN THE LAST 3
HRS HAVE BEEN TO INCREASE CAPE AND DECREASE CIN SO STARTING TO SEE
THE AIRMASS DESTABILIZE ACROSS THE AREA.

THINK THAT CONVECTION SHOULD BE INITIATING THE NEXT COUPLE OF
HOURS WITH AREAS IN THE UPPER 80S ALREADY. SUSPECT THAT IF PRECIP
WATER VALUES WERE HIGHER STORMS WOULD BE FORMING ALREADY. RECENT
TRENDS IN HRRR STILL DEVELOP CONVECTION OVER THE AREA AS DO 12Z
WRF ARW/NMM RUNS. EVEN TX TECH WRF IS AGGRESSIVE WITH
THUNDERSTORM DEVELOPMENT 21Z SAT TO 03Z. ONLY CONDITIONS THAT MAY
BE KEEPING THUNDERSTORMS FROM FORMING IS SLIGHTLY LOWER MOISTURE
THAN EXPECTED AND PERHAPS SOME WEAK RIDGING AT 700MB. THAT SAID
THERE IS A COLD POCKET OF -13C AT 500MB OVER C TX THAT MAY PUSH
OVER THE AREA LATER THIS EVENING. TROUGH AXIS MAY BE ENOUGH TO
WEAKEN ANY MID LEVEL RIDGING.

ONCE STORMS DO FORM...THINKING IS THAT STORM MOTIONS WILL BE VERY
SLOW. BUT HI RES MODELS SEEM TO THINK A LINE OF STORMS COULD FORM
WITH A COLD POOL. THE GOOD NEWS WITH THIS IS THAT STORMS MAY PUSH
THROUGH THE AREA AND DECREASE THE THREAT FOR HEAVY
RAINFALL/FLOODING. STILL NEED TO WATCH BECAUSE ANY STORMS THAT
EXCEED RAIN RATES OF 2 INCHES AN HOUR COULD STILL POTENTIALLY
CAUSE FLOODING PROBLEMS. IN GENERAL ANY AREA THAT GETS OVER 3
INCHES QUICKLY COULD HAVE FLOODING PROBLEMS. SHOULD STORMS MOVE
SLOWER THE EVEN STORM WITH 1-2 INCHES AN HOUR COULD CAUSE PROBLEM
IF THEY PERSIST FOR ONLY 2-3 HOURS. FOR THIS REASON WE
WILL KEEP THE FLASH FLOOD WATCH GOING AS IS.

SHORT TERM...
FRONTAL BOUNDARY SHOULD PUSH OFF THE COAST SUNDAY WITH LOWER
DEWPOINTS FORECAST TO MOVE INTO THE AREA. MODELS SHOW PRECIP WATER
VALUES DROPPING TO UNDER 1 INCH FOR MONDAY. PRECIP WATER VALUES
COULD REMAIN UNDER 1.5 INCHES THROUGH THE MIDDLE OF THE WEEK. FOR
NOW HAVE CONTINUED TO TRIM BACK RAIN CHANCES. UPPER LOW THAT WAS
PROGGED TO CLOSE OFF OVER LA IS NOW PROGRESSIVE WITH BOTH THE
GFS/ECMWF SO LOOKS LIKE NORTHERLY FLOW ALOFT WILL KEEP RAIN
CHANCES LOW.

LONG TERM...
THUR/FRI/SAT FOR THE COMING WEEK BOTH THE GFS/ECMWF ARE IN GOOD
AGREEMENT WITH UPPER LEVEL RIDGING BUILDING OVER TX FOR THE
BEGINNING OF JUNE. THIS SHOULD KEEP RAIN CHANCES OUT OF THE
FORECAST AND ALLOW FOR GROUNDS TO DRY OUT. MAX TEMPS MAY REACH THE
UPPER 80S TO LOW 90S EACH DAY. RAIN CHANCES KEPT IN THE 10-20
PERCENT RANGE.

39

&&

.MARINE...
RELATIVELY BENIGN WITH WINDS AROUND 5 KNOTS AT THE MOMENT AND SEAS
OF 2 FEET. THIS SHOULD PREVAIL TONIGHT BUT WILL HAVE TO WATCH THE
STYSEM COMING DOWN THE RIO GRANDE AND EXTENDING INTO THE AUSTIN AREA
TO MAKE SURE THEY DON'T TURN EAST. IF SO THEN STRONG GUSTY WINDS
COULD ACCOMPANY THE STORMS. COLD FRONT SHOULD ARRIVE NEAR THE COAST
AROUND 4 AM PLUS OR MINUS A COUPLE OF HOURS. NORTHERLY WINDS IN THE
MORNING RELAX AS ANOTHER SEABREEZE FORMS. A LITTLE STRONGER
NORTHERLY FLOW SUNDAY NIGHT MAY REACH SUSTAINED NEAR 10 KNOTS.
ONSHORE FLOW RESUMES BY LATE MONDAY AND CONTINUES UNTIL A SECOND
PUSH OF DRIER AIR ARRIVES EARLY TUESDAY BUT THIS ONE IS SHORTER
LIVED. WEDNESDAY IS RETURN FLOW AND MAY FINALLY SEE SUSTAINED 10-15
KNOT SE-SSE WINDS BY WEDNESDAY NIGHT.

TIDE LEVELS ONE HALF FOOT TO ONE FOOT ABOVE NORMAL THROUGH TONIGHT
THEN SHOULD SUBSIDE SUNDAY WITH ONSET OF THE MORE NORTHERLY WINDS.

45

&&

.PRELIMINARY POINT TEMPS/POPS...
COLLEGE STATION (CLL)      67  82  64  85  68 /  50  20  10  10  10
HOUSTON (IAH)              69  84  66  87  68 /  60  40  20  10  10
GALVESTON (GLS)            74  84  73  85  74 /  50  50  20  10  10

&&

.HGX WATCHES/WARNINGS/ADVISORIES...
TX...FLASH FLOOD WATCH THROUGH SUNDAY MORNING FOR THE FOLLOWING
     ZONES: AUSTIN...BRAZORIA...BRAZOS...BURLESON...CHAMBERS...
     COLORADO...FORT BEND...GALVESTON...GRIMES...HARRIS...
     HOUSTON...JACKSON...LIBERTY...MADISON...MATAGORDA...
     MONTGOMERY...POLK...SAN JACINTO...TRINITY...WALKER...
     WALLER...WASHINGTON...WHARTON.

GM...NONE.
&&

DISCUSSION...39
AVIATION/MARINE...45
Hazardous weather outlook, May 30, 5:54 AM CDT, 10 hours 43 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE HOUSTON/GALVESTON TX
554 AM CDT SAT MAY 30 2015

TXZ163-164-176>179-195>200-210>214-226-227-235>238-311100-
AUSTIN-BRAZORIA-BRAZOS-BURLESON-CHAMBERS-COLORADO-FORT BEND-
GALVESTON-GRIMES-HARRIS-HOUSTON-JACKSON-LIBERTY-MADISON-MATAGORDA-
MONTGOMERY-POLK-SAN JACINTO-TRINITY-WALKER-WALLER-WASHINGTON-
WHARTON-
554 AM CDT SAT MAY 30 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHEAST TEXAS.

.DAY ONE...TODAY AND TONIGHT

A SERIES OF UPPER LEVEL DISTURBANCES MOVING ACROSS THE AREA IN
COMBINATION WITH A SOUTHWARD SAGGING COLD FRONT...ABUNDANT
MOISTURE AND THE SEA BREEZE COULD SUPPORT MORE THUNDERSTORM
ACTIVITY AND LOCALLY HEAVY RAINFALL OVER THE WEEKEND. WITH GROUNDS
ALREADY SATURATED...ANY ADDITIONAL RAINFALL WILL RUN OFF AND CAUSE
FLOODING PROBLEMS. A FLASH FLOOD WATCH HAS BEEN ISSUED FOR
SATURDAY AFTERNOON THROUGH SUNDAY MORNING. ANY RAINFALL AMOUNTS
OVER 3 INCHES WILL LIKELY CAUSE FLOODING. ADDITIONAL RAINFALL
RUNNING OFF INTO BAYOUS AND RIVERS WILL LIKELY PROLONG FLOODING IN
THOSE AREAS.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL NOT BE NEEDED.

In the hours before

Special weather statement, May 30, 3:25 PM CDT, 1 hour 12 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE HOUSTON/GALVESTON TX
325 PM CDT SAT MAY 30 2015

TXZ177-178-199-302130-
SAN JACINTO TX-WALKER TX-MONTGOMERY TX-
325 PM CDT SAT MAY 30 2015

...STRONG THUNDERSTORM OVER NORTH MONTGOMERY COUNTY...

AT 324 PM CDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM NEAR
CUT AND SHOOT...OR NEAR WILLIS...MOVING NORTHEAST AT 10 MPH.

HALF INCH HAIL AND WINDS IN EXCESS OF 30 MPH WILL BE POSSIBLE WITH
THIS STORM.

LOCATIONS IMPACTED INCLUDE...
CONROE...WILLIS...PANORAMA VILLAGE...CUT AND SHOOT...NEW WAVERLY AND
LAKE CONROE DAM.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD
TO FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.

FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
LIGHTNING CAN STRIKE 15 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.

&&

LAT...LON 3019 9547 3034 9566 3063 9539 3040 9513
TIME...MOT...LOC 2024Z 228DEG 14KT 3041 9538

39
Special weather statement, May 30, 3:28 PM CDT, 1 hour 9 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE HOUSTON/GALVESTON TX
328 PM CDT SAT MAY 30 2015

TXZ211-212-302115-
AUSTIN TX-WALLER TX-
328 PM CDT SAT MAY 30 2015

...STRONG THUNDERSTORM OVER WALLER COUNTY...

AT 327 PM CDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 8
MILES SOUTH OF WALLER...OR 10 MILES SOUTH OF PRAIRIE VIEW...MOVING
NORTHEAST AT 10 MPH.

HALF INCH HAIL AND WINDS IN EXCESS OF 30 MPH WILL BE POSSIBLE WITH
THIS STORM.

LOCATIONS IMPACTED INCLUDE...
SEALY...PRAIRIE VIEW...BELLVILLE...PINE ISLAND...SAN FELIPE...
PATTISON AND MONAVILLE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD
TO FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.

FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
LIGHTNING CAN STRIKE 15 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.

&&

LAT...LON 3009 9595 2984 9586 2974 9615 2996 9627
TIME...MOT...LOC 2027Z 246DEG 10KT 2994 9596

39
Special weather statement, May 30, 3:45 PM CDT, 52 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE HOUSTON/GALVESTON TX
345 PM CDT SAT MAY 30 2015

TXZ199-213-302130-
HARRIS TX-MONTGOMERY TX-
345 PM CDT SAT MAY 30 2015

...SIGNIFICANT WEATHER ADVISORY FOR NORTH CENTRAL HARRIS AND
SOUTHEASTERN MONTGOMERY COUNTIES UNTIL 430 PM CDT...

AT 344 PM CDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM NEAR
GREATER INWOOD...OR NEAR GREATER GREENSPOINT...MOVING NORTH AT 20
MPH.

HALF INCH HAIL AND WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH
THIS STORM AS WELL AS RAINFALL RATES OF 2 TO 3 INCHES PER HOUR.

LOCATIONS IMPACTED INCLUDE...
HUMBLE...TOMBALL...JERSEY VILLAGE...SPRING...KINGWOOD...NORTHSIDE /
NORTHLINE...THE WOODLANDS...ALDINE...GREATER GREENSPOINT...NEAR
NORTHSIDE HOUSTON...GREATER FIFTH WARD...NORTHEASTERN GREATER
HEIGHTS...OAK RIDGE NORTH...SHENANDOAH...SPLENDORA...PATTON
VILLAGE...ROMAN FOREST...WOODBRANCH...WOODLOCH AND EAST LITTLE YORK /
HOMESTEAD.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD
TO FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.

THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND
TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.

&&

LAT...LON 2976 9527 2988 9560 3021 9559 3027 9514
TIME...MOT...LOC 2044Z 202DEG 18KT 2992 9548

!KP!

The office that day

Everything else NWS Houston/Galveston, TX issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 30, 3:25 PM CDTSpecial Weather StatementHGXMontgomery65 min
May 30, 3:28 PM CDTSpecial Weather StatementHGXWaller47 min
May 30, 3:45 PM CDTSpecial Weather StatementHGXHarris45 min
May 30, 3:46 PM CDTAreal Flood AdvisoryHGXHarris59 min
May 30, 3:55 PM CDTSevere Thunderstorm WarningHGXLiberty, Montgomery, San Jacinto50 min
May 30, 4:13 PM CDTAreal Flood AdvisoryHGXHarris, Liberty, Montgomery, San Jacinto2 hr
May 30, 4:40 PM CDTSpecial Weather StatementHGXLiberty50 min
May 30, 4:57 PM CDTSpecial Weather StatementHGXWalker48 min
May 30, 5:07 PM CDTSpecial Weather StatementHGXHarris38 min
May 30, 5:16 PM CDTAreal Flood AdvisoryHGXAustin, Brazoria, Chambers, Fort Bend, Galveston, Harris and 1 more119 min
May 30, 5:24 PM CDTSpecial Marine WarningHGX36 min
May 30, 5:30 PM CDTFlash Flood WarningHGXFort Bend, Harris2 hr
May 30, 5:46 PM CDTSpecial Weather StatementHGXPolk44 min
May 30, 5:55 PM CDTSevere Thunderstorm WarningHGXBrazoria, Fort Bend, Harris35 min
May 30, 6:10 PM CDTAreal Flood AdvisoryHGXAustin, Colorado, Fort Bend, Grimes, Harris, Jackson and 4 more110 min
May 30, 6:14 PM CDTSpecial Weather StatementHGXFort Bend46 min
May 30, 6:25 PM CDTAreal Flood AdvisoryHGXBrazoria, Fort Bend, Galveston, Harris110 min
May 30, 6:50 PM CDTSevere Thunderstorm WarningHGXTrinity40 min

Nearby

Flash Flood Warnings in Texas, 2015Every flash flood warning in 2015

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.